# SDR CALA0100630

- Difficulty date: July 2, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 52,441 hours, 24,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHTS WERE FOUND INOPERATIVE AT ROW 15.  THE BATTERIES WERE REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
